RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sánchez, Sergio

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:45
Abstract pages:742
Full texts:203
References:78
E-mail:

http://www.mathnet.ru/eng/person38196
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/771723

Publications in Math-Net.Ru
2011
1. V. A. Artamonov, S. Sánchez, “On finite symmetry groups of some models of three-dimensional quasicrystals”, Sibirsk. Mat. Zh., 52:6 (2011),  1221–1233  mathnet  mathscinet; Siberian Math. J., 52:6 (2011), 969–979  isi  scopus
2010
2. V. A. Artamonov, S. Sanchez, “On Symmetry Groups of Quasicrystals”, Mat. Zametki, 87:3 (2010),  323–329  mathnet  mathscinet  zmath  elib; Math. Notes, 87:3 (2010), 303–308  isi  scopus
2005
3. S. Sánchez, R. Criado, . Vega, “Recurrence sequences over residual rings”, Algebra Discrete Math., 2005, 4,  81–92  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020